| Model Number |
CNS-2101 |
| Medical Device Problem Codes |
Output Problem (3005); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the secondary touchscreen display (a/e355203, sn: (b)(6)) on this central nurse's station (cns-2101 sn: (b)(6)) was continuously losing its touch functionality.Reseating the usb cable or resetting the display corrected the issue, but only temporarily.The bme replaced the usb cable, and it yielded no change.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the cns: touchscreen display: model #:a/e355203 (elo et2403lm).Serial #: (b)(6).Device manufacturer data: ni.Unique identifier (udi) #: na.Returned to nihon kohden: na.Keyboard, mouse, strip recorder: model #: ni.Serial #: ni.Device manufacturer data: na.Unique identifier (udi) #: na.Returned to nihon kohden: na.
Event or Problem Description
The biomedical engineer (bme) reported that the secondary touchscreen display (a/e355203, sn:(b)(6)) on this central nurse's station (cns-2101 sn: (b)(6)) was continuously losing its touch functionality.No patient harm was reported.